# SDR ASOA201001178

- Difficulty date: August 23, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 12,933 hours, 11,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BEHIND PANEL 832BR IS CRACKED. PAX DOOR.  REPAIRED BY REMOVING AND REPLACING INTERCOSTAL IAW ASA SRM 51-42-06.   (CLOSED)
